Мобильная версия

Доступно журналов:

2 361

Доступно статей:

3 493 662

 

Cambridge University Press по журналам "LMS Journal of Computation and Mathematics"

Отсортировать по: Порядок: Результаты:

  • Sinclair Robert; Tanaka Minoru (Cambridge University Press. Cambridge, UK, 2006--01)
    We provide strong experimental evidence for an upper bound on the number of endpoints of the cut locus from a point on a 2-surface of revolution. This bound is equal to the minimal number of intervals of monotone non-increasing ...
  • Bridges Douglas; Havea Robin (Cambridge University Press. Cambridge, UK, 2000--01)
    It is shown where the classical proof of the convexity of the numerical range of an operator on a Hilbert space breaks down by using principles that are not valid in intuitionistic logic. Those breakdowns are then repaired, ...
  • Nye Tom M. W.; Baxter Brad J. C.; Gilks Walter R. (Cambridge University Press. Cambridge, UK, 2007--01)
    We describe an efficient algorithm for the inversion of covariance matrices that arise in the context of phylogenetic tree construction. Phylogenetic trees describe the evolutionary relationships between species, and their ...
  • Klüners Jürgen; Malle Gunter (Cambridge University Press. Cambridge, UK, 2001--01)
    This paper announces the creation of a database for number fields. It describes the contents and the methods of access, indicates the origin of the polynomials, and formulates the aims of this collection of fields.
  • Chen Imin (Cambridge University Press. Cambridge, UK, 2005--01)
    Several classes of Fermat-type diophantine equations have been successfully resolved using the method of galois representations and modularity. In each case, it is possible to view the proper solutions to the diophantine ...
  • Edalat Abbas; Pattinson Dirk (Cambridge University Press. Cambridge, UK, 2007--01)
    We present a domain-theoretic version of Picard's theorem for solving classical initial value problems in ℝn. For the case of vector fields that satisfy a Lipschitz condition, we construct an iterative algorithm that gives ...
  • Howroyd J. D. (Cambridge University Press. Cambridge, UK, 2000--01)
    In this paper we generalize the construction of a domain-theoretic integral, introduced by Professor Abbas Edalat, in locally compact separable Hausdorff spaces, to general Hausdorff spaces embedded in a domain. Our main ...
  • Adams A.A. (Cambridge University Press. Cambridge, UK, 2000--01)
    Dyckhoff and Pinto present a weakly normalising system of reductions on derivations are characterised as the fixed points of the composition of the Prawitz translations into natural deduction and back. This paper presents ...
  • Sharp Graham R. (Cambridge University Press. Cambridge, UK, 1998--01)
    We give an algorithm that takes as input a transitive permutation group (G, Ω) of degree n={m\choose 2}, and decides whether or not Ω is G-isomorphic to the action of G on the set of unordered pairs of some set Γ on which ...
  • Sharp Graham R. (Cambridge University Press. Cambridge, UK, 1999--01)
    An algorithm is given tjat recognises (in O(lN2 log N) time, where N is the size of the input and l the depth of a precalculated Schreier tree) when a transitive group, (G, Ω) is the action on one orbit of the action of G ...
  • Russinoff David M. (Cambridge University Press. Cambridge, UK, 1998--01)
    We describe a mechanically verified proof of correctness of the floating point multiplication, division, and square root instructions of the AMD-K7 microprocessor. The instructions are implemented in hardware and represented ...
  • Greenhill Catherine (Cambridge University Press. Cambridge, UK, 2000--01)
    The exterior square of a multiset is a natural combinatorial construction which is related to the exterior square of a vector space. We consider multisets of elements of an abelian group. Two properties are defined which ...
  • Jacobs Pascale; Leemans Dimitri (Cambridge University Press. Cambridge, UK, 2004--01)
    In this paper, efficient algorithms are given to test the intersection property and some of its variations on flag-transitive coset geometries. These algorithms are then applied to geometries of some sporadic groups, namely ...
  • de Graaf Willem A. (Cambridge University Press. Cambridge, UK, 2003--01)
    The paper describes an algorithm to compute the canonical basis of an irreducible module over a quantized enveloping algebra of a finite-dimensional semisimple Lie algebra. The algorithm works for any module that is ...
  • Maurer Markus; Menezes Alfred; Teske Edlyn (Cambridge University Press. Cambridge, UK, 2002--01)
    In this paper, the authors analyze the Gaudry-Hess-Smart (GHS) Weil descent attack on the elliptic curve discrete logarithm problem (ECDLP) for elliptic curves defined over characteristic two finite fields of composite ...
  • Rodrigues Rui C.; Silva Leite F.; Jakubiak Janusz (Cambridge University Press. Cambridge, UK, 2005--01)
    This paper presents a new geometric algorithm to construct a Ck-smooth spline curve that interpolates a given set of data (points and velocities) on a complete Riemannian manifold. Although based on a modification of the ...
  • Breyer L. A.; Roberts G. O. (Cambridge University Press. Cambridge, UK, 2002--01)
    Given a Markov chain, a stochastic flow that simultaneously constructs sample paths started at each possible initial value can be constructed as a composition of random fields. Here, a method is described for coupling flows ...
  • Davies E.B. (Cambridge University Press. Cambridge, UK, 2007--01)
    We give a mathematically rigorous analysis which confirms the surprising results in a recent paper of Benilov, O‘Brien and Sazonov [J. Fluid Mech. 497 (2003) 201-224] about the spectrum of a highly singular non-self-adjoint ...
  • Chatel Gweltaz; Lubicz David (Cambridge University Press. Cambridge, UK, 2009--01)
    We describe an algorithm to count the number of rational points of an hyperelliptic curve defined over a finite field of odd characteristic which is based upon the computation of the action of the Frobenius morphism on a ...
  • Bosman Johan (Cambridge University Press. Cambridge, UK, 2007--01)
    In this paper we display an explicit polynomial having Galois group SL2(F16), filling in a gap in the tables of Jürgen Klüners and Gunter Malle. Furthermore, the polynomial has small Galois root discriminant; this fact ...